Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 169, NWS Tulsa, OK

April 29, 2017Benton County, Carroll County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 1:49 AM CDT for Benton County, Carroll County, Washington County, Arkansas. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 1:49 AM CDT (06:49 UTC)
Expired
Apr 29, 2017, 2:30 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Benton County, AR, Carroll County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 2:05 AM CDTHAIL 1.75Rogers, ARPOWER WAS ALSO OUT. REPORT ON THE NORTH SIDE OF TOWN. RECEIVED VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.
Apr 29, 2:28 AM CDTTSTM WND DMGHighfill, ARTREES DOWN. ROOF OF A BARN PEELED BACK. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 10:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

585 
WUUS54 KTSA 290649
SVRTSA
ARC007-015-143-290730-
/O.NEW.KTSA.SV.W.0169.170429T0649Z-170429T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
149 AM CDT SAT APR 29 2017

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Benton County in northwestern Arkansas...
  Northwestern Carroll County in northwestern Arkansas...
  North central Washington County in northwestern Arkansas...

* Until 230 AM CDT

* At 149 AM CDT, a severe thunderstorm was located over Highfill,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations in or near the path include...
  Fayetteville...                   Springdale...
  Rogers...                         Bentonville...
  Bella Vista...                    Lowell...
  Farmington...                     Pea Ridge...
  Tontitown...                      Bethel Heights...
  Gravette...                       Cave Springs...
  Decatur...                        Highfill...
  Garfield...                       Gateway...
  Beaver...                         Hiwasse...
  Miller...                         Centerton...

This includes Interstate 49 between mile markers 69 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tulsa.

&&

LAT...LON 3602 9431 3641 9448 3650 9438 3650 9375
TIME...MOT...LOC 0649Z 223DEG 38KT 3626 9433 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
910 
WWUS54 KTSA 290700
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
200 AM CDT SAT APR 29 2017

ARC007-015-143-290730-
/O.CON.KTSA.SV.W.0169.000000T0000Z-170429T0730Z/
Benton AR-Carroll AR-Washington AR-
200 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHERN BENTON...NORTHWESTERN CARROLL AND NORTH CENTRAL
WASHINGTON COUNTIES...

At 159 AM CDT, a severe thunderstorm was located 3 miles west of
Bethel Heights, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Bella Vista...
Lowell...                         Pea Ridge...
Tontitown...                      Bethel Heights...
Gravette...                       Cave Springs...
Highfill...                       Garfield...
Gateway...                        Beaver...
Hiwasse...                        Miller...
Centerton...                      Johnson...
Elm Springs...                    Avoca...

This includes Interstate 49 between mile markers 69 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3610 9422 3641 9448 3650 9438 3650 9375
TIME...MOT...LOC 0659Z 227DEG 41KT 3622 9418 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$
551 
WWUS54 KTSA 290719
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
219 AM CDT SAT APR 29 2017

ARC007-015-143-290730-
/O.CON.KTSA.SV.W.0169.000000T0000Z-170429T0730Z/
Benton AR-Carroll AR-Washington AR-
219 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHERN BENTON...NORTHWESTERN CARROLL AND NORTH CENTRAL
WASHINGTON COUNTIES...

At 219 AM CDT, a severe thunderstorm was located 5 miles south of
Garfield, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations in or near the path include...
Springdale...                     Rogers...
Bentonville...                    Bella Vista...
Lowell...                         Pea Ridge...
Tontitown...                      Bethel Heights...
Gravette...                       Cave Springs...
Highfill...                       Garfield...
Gateway...                        Beaver...
Hiwasse...                        Miller...
Centerton...                      Johnson...
Elm Springs...                    Avoca...

This includes Interstate 49 between mile markers 69 and 84, and
between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.

&&

LAT...LON 3610 9422 3641 9448 3650 9438 3650 9375
TIME...MOT...LOC 0719Z 223DEG 38KT 3638 9400 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:46 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 28, 11:46 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1146 PM CDT Fri Apr 28 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread showers and thunderstorms will result in reduced
ceilings and visibilities through the forecast period.

&&

.PREV DISCUSSION... /Issued 1003 PM CDT Fri Apr 28 2017/

..UPDATE...
This evening a warm frontal boundary had entered into Southeast
Oklahoma while a cold frontal boundary had pushed southeast into
Northwest Oklahoma and Southeast Kansas. These two boundaries were
associated with a surface boundary over Southwest Texas and an
upper low moving into Northern New Mexico. In response...scattered
showers and thunderstorms have begun to develop across Eastern
Oklahoma and Northwest Arkansas with a couple storms in Northwest
Arkansas quickly becoming strong to potentially severe.

Through the overnight hours...the warm frontal boundary is
expected to lift a little further north to perhaps near/slightly
north of the Interstate 40 corridor while the cold push in
Southeast Kansas moves into the northern part of Northeast
Oklahoma. This will allow for thunderstorms to continue to develop
and spread across Eastern Oklahoma and Northwest Arkansas...with
the greater potential north of the warm front. Mostly elevated
convection late this evening should continue overnight.
However...any storms that can develop and be rooted with the warm
front could have the potential to become more surface based. The
result will continue severe potentials overnight with large
hail...damaging winds and also a small tornado threat across the
CWA.

Late tonight into Saturday morning...convection out west should
also spread into CWA and transform the severe potential into more
of a large hail and damaging wind threat. Also...tonight into
Saturday with the multiple rounds of thunderstorms
forecast...periods of heavy rainfall increasing flash flooding
conditions will become possible. Thus...will keep the current
flash flood watch as is.

Temperatures overnight...should remain on the warm side within the
warm sector across Southeast Oklahoma...while parts of Northeast
Oklahoma could fall into the lower 50s behind the cold push moving
toward the region.

In response to the events for tonight...for the evening update...
have added minor tweaks to the overnight grids based on current
trends as the current forecast seems to be in fairly good shape.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053-057-058-
     060>076.

AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
     019-020-029.

&&

AVIATION...05
Hazardous weather outlook, Apr 28, 5:35 PM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
535 PM CDT Fri Apr 28 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
535 PM CDT Fri Apr 28 2017

...SIGNIFICANT FLOODING AND SEVERE RISK THRU THE WEEKEND...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This evening and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

	Area OF GREATER RISK...Mainly north of a McAlester to Fort Smith
						   line and along and south of Interstate 44.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

	AREA AT GREATEST RISK...Mainly north of a McAlester to Fort Smith
						   line and along and south of Interstate 44.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 8 pm.

DISCUSSION...
Severe storm chances along with potential flash flooding will
increase this evening and overnight tonight across Eastern
Oklahoma and Northwest Arkansas. Very large hail to baseball size,
damaging winds to 70 mph, and an isolated tornado are possible.

Clusters of thunderstorms continuing to develop over the Oklahoma
and Texas Panhandles will continue to push eastward and move into
Eastern Oklahoma and Northwest Arkansas late this evening and
overnight. At the same time...additional thunderstorms are
forecast to develop this evening and tonight along and north of a
warm frontal boundary lifting north across Southeast Oklahoma and
Western Arkansas. All modes of severe weather will be possible
with this activity through into the overnight hours and transition
to more of a large hail and damaging wind threat late tonight
across the region.

Also through tonight...multiple rounds of heavy rainfall are
expected to develop across Eastern Oklahoma and Northwest Arkansas
as the frontal boundary becomes nearly stationary over the region.
This will increase the potential for flash flooding with the
greater potential over Northeast Oklahoma into Northwest Arkansas.
A flash flood watch is in effect starting this evening and
continuing into Sunday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SUNDAY...No Hazards.
MONDAY...High Wind Potential.
TUESDAY and WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Multiple rounds of thunderstorms will continue to impact the region
Saturday and Saturday night as a powerful upper level storm system
develops to our west and interacts with a frontal boundary draped
over the region. Storm total rainfall in the 4 to 7 inch range is
expected, with locally heavier amounts likely across much of northeast
and east central Oklahoma into Northwest Arkansas thru Sunday.
This heavy rainfall could lead to life-threatening flash flooding
and significant flooding of area rivers and lakes. Locations
downstream from dams could see significant flooding as water is
released from the flooded lakes.

The quasi-stationary frontal boundary and approaching upper system
will continue to be the focus for storms with severe potential
during the afternoon and evening hours Saturday. The severe
weather threat...and heavy rainfall threat will will come to an
end from west to east as a cold front sweeps across the region
late Saturday night into Sunday morning.

Towards the middle of next week...another storm system will bring
the potential for more storms to the region. This system is expected
to push through too quickly to bring significant rainfall. Organized
severe weather is not expected either.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
This is an evolving system and the axis of heavy rainfall will
likely continue to be fine tuned. Continue to follow the latest
updates and forecasts over the next 24 to 36 hours regarding the
expected hazardous weather that will affect much of the area this
weekend.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, Apr 29, 12:46 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 AM CDT SAT APR 29 2017

OKZ062-067-068-290615-
Cherokee OK-Wagoner OK-Mayes OK-
1246 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR MAYES...SOUTHEASTERN WAGONER AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 115 AM CDT...

At 1246 AM CDT, strong thunderstorms were located along a line
extending from 2 miles north of Sportsmen Acres Community to 4 miles
east of Wagoner. Movement was northeast at 40 mph.

Nickel to penny size hail and winds in excess of 40 mph will be
possible with these storms.

Locations in or near the path include...
Wagoner...                        Pryor...
Pryor Creek...                    Chouteau...
Locust Grove...                   Salina...
Langley...                        Okay...
Spavinaw...                       Disney...
Pensacola...                      Hoot Owl...
Peggs...                          Cherokee State Park...
Spavinaw State Park...            Sportsmen Acres Community...
Sequoyah State Park...            Strang...
Snowdale State Park...            Lost City...

A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.

LAT...LON 3604 9506 3582 9536 3582 9538 3638 9531
      3651 9510 3651 9501
TIME...MOT...LOC 0546Z 218DEG 35KT 3627 9527 3594 9529
Special weather statement, Apr 29, 12:49 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1249 AM CDT SAT APR 29 2017

OKZ054-059-290615-
Osage OK-Pawnee OK-
1249 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND
SOUTHEASTERN PAWNEE COUNTIES UNTIL 115 AM CDT...

At 1249 AM CDT, a strong thunderstorm was located 3 miles east of
Hallett, moving northeast at 45 mph.

Nickel to penny size hail and winds in excess of 40 mph will be
possible with this storm.

Locations in or near the path include...
Hominy...                         Cleveland...
Jennings...                       Osage...
Hallett...                        Blackburn...
Terlton...

A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern Oklahoma.

LAT...LON 3660 9648 3642 9612 3616 9651 3616 9657
      3624 9666
TIME...MOT...LOC 0549Z 213DEG 39KT 3625 9651
Special weather statement, Apr 29, 12:54 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1254 AM CDT SAT APR 29 2017

OKZ067-068-070-290630-
Muskogee OK-Cherokee OK-Wagoner OK-
1254 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 130 AM
CDT...

At 1254 AM CDT, a strong thunderstorm was located 5 miles north of
Keefeton, moving northeast at 45 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Muskogee...                       Fort Gibson...
Okay...                           Hulbert...
Braggs...                         Sequoyah State Park...
Pumpkin Center...                 Keefeton...
Summit...                         Lost City...

A severe thunderstorm watch remains in effect until 500 AM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3601 9511 3572 9507 3553 9534 3555 9535
      3555 9540 3576 9545
TIME...MOT...LOC 0554Z 220DEG 40KT 3567 9533
Local storm report, Apr 29, 1:15 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
115 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 AM     HAIL             1 NE ELM SPRINGS        36.22N 94.22W
04/29/2017  E1.00 INCH       BENTON             AR   PUBLIC

            MPING REPORTED

0104 AM     HAIL             3 W LOWELL              36.26N 94.18W
04/29/2017  E1.25 INCH       BENTON             AR   PUBLIC

            MPING REPORTED

&&

EJC
Special weather statement, Apr 29, 1:15 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
115 AM CDT SAT APR 29 2017

ARZ001-010-OKZ063-068-069-290645-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-
115 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BENTON...
NORTHWESTERN WASHINGTON...SOUTHEASTERN DELAWARE...NORTHERN ADAIR AND
NORTHEASTERN CHEROKEE COUNTIES UNTIL 145 AM CDT...

At 114 AM CDT, a strong thunderstorm was located 6 miles northwest of
Westville, moving northeast at 40 mph.

Nickel to penny size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations in or near the path include...
Siloam Springs...                 Gentry...
Westville...                      West Siloam Springs...
Colcord...                        Kansas...
Watts...                          Oaks...
Christie...                       Cincinnati...
Twin Oaks...                      Lake Francis...
Fairmount...                      Ballard...
Gallitin...                       Cherokee City...
Natural Falls State Park...

A severe thunderstorm watch remains in effect until 500 AM CDT for
northwestern Arkansas...and northeastern and east central Oklahoma.

LAT...LON 3586 9472 3616 9487 3641 9466 3616 9433
TIME...MOT...LOC 0614Z 222DEG 34KT 3605 9465
Special weather statement, Apr 29, 1:36 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
136 AM CDT SAT APR 29 2017

OKZ054-055-290700-
Osage OK-Washington OK-
136 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE AND CENTRAL
WASHINGTON COUNTIES UNTIL 200 AM CDT...

At 135 AM CDT, a strong thunderstorm was located near Barnsdall,
moving northeast at 40 mph.

Nickel to penny size hail and winds in excess of 40 mph will be
possible with this storm.

Locations in or near the path include...
Bartlesville...                   Dewey...
Barnsdall...                      Ochelata...
Okesa...                          Osage Hills State Park...
Tallant...                        Wolco...

LAT...LON 3641 9618 3647 9632 3687 9611 3677 9581
TIME...MOT...LOC 0635Z 220DEG 37KT 3653 9618

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:37 PM CDTSpecial Weather StatementTSAMadison23 min
Apr 28, 9:43 PM CDTSevere Thunderstorm WarningTSACarroll, Madison47 min
Apr 28, 10:17 PM CDTSevere Thunderstorm WarningTSAMadison, Washington43 min
Apr 28, 10:25 PM CDTTornado WarningTSASebastian35 min
Apr 28, 10:27 PM CDTSevere Thunderstorm WarningTSAWashington33 min
Apr 28, 10:35 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington25 min
Apr 28, 10:42 PM CDTSpecial Weather StatementTSACrawford33 min
Apr 28, 10:48 PM CDTSevere Thunderstorm WarningTSACrawford, Washington27 min
Apr 28, 10:53 PM CDTSevere Thunderstorm WarningTSABenton, Carroll23 min
Apr 28, 10:58 PM CDTTornado WarningTSACrawford, Sebastian31 min
Apr 28, 10:59 PM CDTSevere Thunderstorm WarningTSABenton, Washington31 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningTSABenton, Washington23 min
Apr 28, 11:11 PM CDTSpecial Weather StatementTSACarroll34 min
Apr 28, 11:20 PM CDTSpecial Weather StatementTSAWashington25 min
Apr 28, 11:33 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 28, 11:33 PM CDTSpecial Weather StatementTSABenton27 min
Apr 28, 11:34 PM CDTSevere Thunderstorm WarningTSACarroll26 min
Apr 28, 11:48 PM CDTSevere Thunderstorm WarningTSABenton, Washington27 min
Apr 29, 12:06 AM CDTSevere Thunderstorm WarningTSAMadison, Washington39 min
Apr 29, 12:16 AM CDTSpecial Weather StatementTSABenton29 min
Apr 29, 12:22 AM CDTSevere Thunderstorm WarningTSABenton, Washington38 min
Apr 29, 12:41 AM CDTSpecial Weather StatementTSACarroll34 min
Apr 29, 1:02 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Washington43 min
Apr 29, 1:26 AM CDTSevere Thunderstorm WarningTSABenton, Washington34 min
Apr 29, 1:45 AM CDTSevere Thunderstorm WarningTSABenton, Carroll15 min
Apr 29, 2:01 AM CDTSevere Thunderstorm WarningTSABenton, Washington29 min
Apr 29, 2:22 AM CDTSevere Thunderstorm WarningTSABenton, Carroll38 min
Apr 29, 2:27 AM CDTSevere Thunderstorm WarningTSABenton, Washington33 min
Apr 29, 2:57 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Washington33 min
Apr 29, 5:21 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 29, 6:10 AM CDTSevere Thunderstorm WarningTSACarroll35 min
Apr 29, 8:38 AM CDTFlash Flood WarningTSABenton, Washington10 hr
Apr 29, 12:36 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington6 hr
Apr 29, 1:01 PM CDTSpecial Weather StatementTSAWashington29 min
Apr 29, 1:07 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 29, 1:20 PM CDTSpecial Weather StatementTSASebastian25 min
Apr 29, 1:47 PM CDTFlash Flood WarningTSACarroll, Franklin, Madison6 hr
Apr 29, 1:57 PM CDTSpecial Weather StatementTSAFranklin33 min
Apr 29, 3:19 PM CDTSpecial Weather StatementTSAMadison26 min
Apr 29, 4:43 PM CDTSevere Thunderstorm WarningTSACrawford, Washington32 min
Apr 29, 4:58 PM CDTTornado WarningTSACrawford, Washington14 min
Apr 29, 5:16 PM CDTSpecial Weather StatementTSAWashington44 min
Apr 29, 5:26 PM CDTSevere Thunderstorm WarningTSAWashington34 min
Apr 29, 5:48 PM CDTSpecial Weather StatementTSABenton27 min
Apr 29, 5:52 PM CDTSevere Thunderstorm WarningTSABenton, Washington23 min
Apr 29, 6:19 PM CDTFlash Flood WarningTSABenton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more10 hr
Apr 29, 6:23 PM CDTSpecial Weather StatementTSABenton52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.